MathSciNet Relay Station
MathSciNet bibliographic data
MR985840 (90b:08008) 08B05 (03C05 16A38)
Kemer, A. R. Finite basability of identities of associative algebras. (Russian) Algebra i Logika 26 (1987), no. 5, 597–641, 650.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement